Alert archive / New Jersey / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

December 16, 2018Atlantic County, Cape May County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Dec 16, 2018, 2:22 AM EST for Atlantic County, Cape May County, New Jersey. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 16, 2018, 2:22 AM EST (07:22 UTC)
Expired
Dec 16, 2018, 3:15 AM EST
In force
53 min
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Cape May County, NJ

The radar

The Philadelphia radar (KDIX), 68 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 16, 2:30 AM ESTMARINE TSTM WIND 40Stone Harbor, NJMEASURED BY HADS GAUGE.
Dec 16, 3:07 AM ESTMARINE TSTM WIND 402 Nne Strathmere, NJMEASURED WITH GAUGE AT OCEAN CITY SOUTH BEACH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2018-12-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2018-12-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 382 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
436 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
382 m²/s²
0-3 km storm-relative helicity
489 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

092 
WWUS81 KPHI 160722
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
222 AM EST SUN DEC 16 2018

NJZ018-021>025-160815-
Coastal Atlantic-Cumberland-Camden-Atlantic-Atlantic Coastal Cape
May-Cape May-
222 AM EST SUN DEC 16 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...SOUTHEASTERN
CUMBERLAND...SOUTH CENTRAL CAMDEN AND CAPE MAY COUNTIES...

At 221 AM EST, radar indicated strong thunderstorms were located
along a line extending from 7 miles south of Bivalve to 14 miles
southeast of North Wildwood. Movement was northeast at 25 mph.

Winds up to 45 mph are possible with these storms.

Locations impacted include...
Vineland, Atlantic City, Millville, Ocean City, Cumberland,
Pleasantville, Hammonton, Somers Point, Ventnor City, Brigantine,
Northfield, Absecon, Margate City, Buena, Egg Harbor City, North
Wildwood, Laurel Lake, Wildwood Crest, Weymouth and Woodbine.

LAT...LON 3939 7437 3932 7450 3929 7458 3933 7468
      3927 7459 3929 7455 3896 7485 3903 7495
      3911 7489 3917 7490 3921 7509 3968 7485
      3953 7441 3949 7438 3949 7441 3941 7440
      3944 7435 3948 7438 3949 7431 3947 7430
TIME...MOT...LOC 0721Z 215DEG 21KT 3913 7503 3887 7460 

$$

CMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Dec 16, 12:03 AM EST, 2 hours 19 minutes earlier.

Area forecast discussion, Dec 16, 12:03 AM EST, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1203 AM EST Sun Dec 16 2018

.SYNOPSIS...
Low pressure will continue to move through the area
through early Monday morning, before lifting off to the northeast. A
cold front will pass through the region Monday, ushering in colder
air. High pressure will build into the region Tuesday and Wednesday.
By late week, another expansive area of low pressure looks to move
toward to the area.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Rain is beginning to become more widespread across our southern
areas as the next short wave approaches. This short wave is
bringing enhanced lift across the area, and combined with the
already enhanced moisture across the area, periods of moderate
to occasionally heavy rainfall will spread from south to north
this evening and overnight. Generally around 0.50-1.00 inches is
expected across the area overnight, although some areas may
receive locally higher amounts which could lead to some poor
drainage type flooding.

Low pressure will continue to slide to our south overnight,
while high pressure moves across New England and southeast
Canada. The flow around the high is expected to bring cooler
temperatures across the area, especially across portions of
northeast Pennsylvania and northern New Jersey where
temperatures could drop to around or below freezing late tonight
into Sunday. This will result in areas of freezing rain, and
also some sleet, later tonight into Sunday. A few hundredths of
an inch to a tenth is possible in some areas, with higher
elevations reaching perhaps a tenth to a quarter inch of ice. A
winter weather advisory remains in effect for these areas.

As the pressure gradient increases in between the low pressure
to our south and the high to our north, winds will continue to
become gusty across the area overnight, especially portions of
eastern New Jersey where gusts could exceed 30 mph at times
overnight.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
On Sunday, the upper low will slide by just to our south while
the surface low will re-organize just off the NJ coast. Some
areas or bands of precip will likely continue through much of
the day but amounts should be less than overnight. High temps on
Sunday will not be able to rise much above tonight's lows.
Freezing rain or sleet will likely continue across portions of
northeast Pennsylvania and northern New Jersey, especially for
higher elevations. The precipitation will likely change to snow
and possibly sleet by Sunday evening and may begin to spread
farther south during the evening as temperatures begin to fall.

Low pressure surface and aloft will move northeast and away
from our area Sunday night. Precip should end from west to east
and be over by dawn Monday except for some lingering snow
flurries in the Poconos.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Monday through Wednesday night...By Monday morning, the weekend
coastal storm will be continuing to push offshore and out to
sea. Meanwhile, high pressure will begin building across the
Ohio Valley creating a modest pressure gradient wind across the
region through Tuesday. Otherwise, the building high pressure
will quickly clear things out across much of our area. A few
isolated light snow showers or flurries will be possible across
the Poconos on Monday, however guidance has shown a faster
drying trend in this activity as of the last few cycles. Winds
will increase through the day Monday and persist through the
overnight hours and into early Tuesday before relaxing Tuesday
night as the high shifts just south of our area. Winds could
potentially gust over 30 mph on Monday. Expecting Tuesday to be
an exceptionally clear, but chilly day with highs only topping
out in the upper 30s to low 40s. Clear and cold will remain the
story Tuesday night with temps bottoming out in the low to mid
20s by Wednesday morning. Fair weather is expected to continue
into Wednesday with clouds moving back into the region by later
in the day. Not as cold Wednesday night with increasing cloud
cover and lows around normal for this time of year.

Thursday through Sunday...pleasant weather Thursday will begin to go
downhill as the next area of low pressure tracks toward our region
out the Gulf Coast states. Unfortunately, this will likely lead to
similar conditions to this current weekend in terms of widespread
dreariness and rainfall. Latest guidance appears to be in good
agreement with a surface low tracking up the Appalachians into the
eastern Great Lakes Region, staying off to our west. This places us
in the warm sector with moist southerly flow Thursday and Friday.
Highs will trend 5-10 degrees average these days, ranging from near
40 in the Poconos to mid 50s across southern Delaware. Given the
forecast strength of the system (central pressure dropping below 980
mb) and strong warm air advection, wouldn't be surprised to see these
forecast highs nudge even further upwards. The amount of cloud cover
will ultimately play a part too. Forecast soundings from the GFS
suggest some drizzle and/or mist may be possible ahead of the system
on Thursday, so this may hold things in check a bit.

The rain looks to move through the area in two waves, at least
giving us somewhat of a break in between. The first round looks to
move through Thursday evening through the day Friday, while the
second will likely be more showery behind the cold front Saturday.
Saturday will be cooler with highs approaching 50 across Delmarva,
while staying in the mid 30s across the northern portions of the
area. Thus, some snow showers are possible across the Poconos and
into the higher terrain of northwest New Jersey Saturday. The
precipitation lifts off to the north following the surface low
Saturday night.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of tonight...General MVFR conditions at the Philly
terminals, and RDG/ABE will gradually become IFR or worse with
time, with MIV/ACY likely remaining at or worse than IFR through
the night. Rain will become steadier/heavier with time as well.
Northeast winds 10 to 20 kts with gusts to 30 kts (highest near
the coast; lowest at RDG/ABE). Moderate confidence.

Sunday...IFR or LIFR conditions should last much if not all of
the day with periods of rain and/or drizzle. Conditions will
likely be worst in the morning (possibly with a prolonged period
of LIFR CIGs). Northeast winds 10 to 20 kts with gusts to 30
kts will slowly become more northerly with time. Moderate
confidence.

Sunday night...Conditions will improve to MVFR during the
evening (but may linger as IFR at MIV/ACY) and then to VFR
late. Winds becoming northwest 10 to 15 kts with gusts to 25
kts, possibly increasing near daybreak. Low confidence.

Outlook...

Monday through Monday night...mostly VFR conditions are expected.
West to northwesterly winds through may gust up to 25 kt through the
evening hours. A steady breeze is expected to last through the
overnight hours.

Tuesday through Tuesday night...VFR conditions expected. A steady
breeze is expected with northwesterly winds gusting up to 20 kt
during the day.

Wednesday and Wednesday night...VFR conditions expected with light
west to southwesterly winds.

Thursday through Sunday...mainly VFR conditions expected. MVFR to
IFR possible with snow showers across the northern portions of the
area Saturday. Southerly winds through Friday 10-15 knots, turning
west to northwesterly Saturday. Gusts to 25 knots are possible
Friday, especially across the southern portions of the area.

&&

.MARINE...
Small craft advisories for all forecast waters and gale warnings for
northern NJ coastal waters remain in place. Low pressure organizing
off the NJ combined with high pressure over New England should
produce a northeast gale starting late tonight and continuing
through much of Sunday. Seas will also build up to 7 to 10 feet
during this time. Vsbys will be limited in areas of rain and fog
through tonight and Sunday.

Outlook...

Monday through Monday night...SCA conditions expected by Monday
afternoon as northwesterly winds increase through the day with Gale
force gusts possible Monday night. Waves are expected to be in
the 5-7 feet range Monday.

Tuesday through Tuesday night...SCA conditions expected to last
through Tuesday evening with Gale force gusts possible in the
morning, otherwise sub-SCA conditions expected overnight.

Wednesday through Wednesday night...Sub-SCA expected.

Thursday through Sunday...sub-SCA conditions initially will likely
reaching SCA criteria Friday, lasting through Sunday morning. Winds
gusting from 25-30 knots possible during this timeframe. Waves
building from 8-13 feet will be possible.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory from 5 AM to 6 PM EST Sunday for
     PAZ054-055-062.
NJ...Winter Weather Advisory from 5 AM to 6 PM EST Sunday for
     NJZ001-007.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EST Sunday for ANZ452>455.
     Gale Warning until 6 PM EST Sunday for ANZ450-451.
     Small Craft Advisory until 9 AM EST Sunday for ANZ430-431.

&&

Synopsis...Davis
Near Term...AMC/Robertson
Short Term...AMC
Long Term...Davis/Staarmann
Aviation...CMS/Davis/Staarmann
Marine...AMC/Davis/Staarmann
Hazardous weather outlook, Dec 15, 4:06 PM EST, 10 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
406 PM EST Sat Dec 15 2018

NJZ001-007-PAZ054-055-062-162115-
Sussex-Warren-Carbon-Monroe-Northampton-
406 PM EST Sat Dec 15 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 6 PM EST SUNDAY...

This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Some light accumulation of snow and/or ice is possible this evening
and overnight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Freezing rain may lead to ice accumulations up to a quarter of an
inch. Light snow may also accumulate up to one inch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ008-162115-
Morris-
406 PM EST Sat Dec 15 2018

This Hazardous Weather Outlook is for northern New Jersey.

.DAY ONE...This afternoon and tonight.

Some light accumulation of snow and/or ice is possible tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Some light accumulation of snow and/or ice is possible on Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ060-061-070-
071-101>106-162115-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Hunterdon-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Berks-Lehigh-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
406 PM EST Sat Dec 15 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Moderate to heavy rainfall through tonight may lead to flooding in
low lying areas and areas of poor drainage.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Moderate to heavy rainfall Sunday may lead to flooding in low lying
areas and areas of poor drainage.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-452>455-162115-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
406 PM EST Sat Dec 15 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Gale force gusts are possible Monday night and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450-451-162115-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
406 PM EST Sat Dec 15 2018

...GALE WARNING IN EFFECT UNTIL 6 PM EST SUNDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Gale force gusts are possible this afternoon and tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Gale force gusts are possible again Monday night and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Dec 16, 1:43 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
143 AM EST SUN DEC 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 AM     MARINE TSTM WIND 1 SW NORTH CAPE MAY     38.97N 74.96W
12/16/2018  M39 MPH          CAPE MAY           NJ   MESONET

            MEASURED AT CAPE MAY WEATHERFLOW STATION.

&&

CMS
Local storm report, Dec 16, 1:46 AM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 AM EST SUN DEC 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 AM     MARINE TSTM WIND 2 NW LEWES              38.79N 75.16W
12/16/2018  M41 MPH          ANZ431             DE   PUBLIC

            MEASURED AT WEATHERFLOW STATION AT LEWES.

&&

CMS
Local storm report, Dec 16, 1:50 AM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
150 AM EST SUN DEC 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     MARINE TSTM WIND 1 NE LEWES              38.79N 75.12W
12/16/2018  M40 MPH          ANZ431             DE   MESONET

            MEASURED AT CAPE HENLOPEN.

&&

CMS
Local storm report, Dec 16, 1:56 AM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
156 AM EST SUN DEC 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     MARINE TSTM WIND FORTESCUE               39.24N 75.18W
12/16/2018  M40 MPH          CUMBERLAND         NJ   MESONET

            MEASURED AT FORTESCUE NJWXNET GAUGE.

&&

CMS
Local storm report, Dec 16, 2:11 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
211 AM EST SUN DEC 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     MARINE TSTM WIND ATLANTIC CITY           39.38N 74.42W
12/16/2018  M39 MPH          ANZ452             NJ   PUBLIC

            MEASURED AT GAUGE IN ABSECON CHANNEL.

&&

CMS
Special weather statement, Dec 16, 2:22 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
222 AM EST SUN DEC 16 2018

NJZ018-021>025-160815-
Coastal Atlantic-Cumberland-Camden-Atlantic-Atlantic Coastal Cape
May-Cape May-
222 AM EST SUN DEC 16 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...SOUTHEASTERN
CUMBERLAND...SOUTH CENTRAL CAMDEN AND CAPE MAY COUNTIES...

At 221 AM EST, radar indicated strong thunderstorms were located
along a line extending from 7 miles south of Bivalve to 14 miles
southeast of North Wildwood. Movement was northeast at 25 mph.

Winds up to 45 mph are possible with these storms.

Locations impacted include...
Vineland, Atlantic City, Millville, Ocean City, Cumberland,
Pleasantville, Hammonton, Somers Point, Ventnor City, Brigantine,
Northfield, Absecon, Margate City, Buena, Egg Harbor City, North
Wildwood, Laurel Lake, Wildwood Crest, Weymouth and Woodbine.

LAT...LON 3939 7437 3932 7450 3929 7458 3933 7468
      3927 7459 3929 7455 3896 7485 3903 7495
      3911 7489 3917 7490 3921 7509 3968 7485
      3953 7441 3949 7438 3949 7441 3941 7440
      3944 7435 3948 7438 3949 7431 3947 7430
TIME...MOT...LOC 0721Z 215DEG 21KT 3913 7503 3887 7460

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 12:38 AM ESTSpecial Marine WarningPHI112 min
Dec 16, 1:29 AM ESTCoastal Flood AdvisoryPHIOcean16 hr
Dec 16, 1:39 AM ESTSpecial Weather StatementPHIAtlantic, Cape May, Cumberland51 min
Dec 16, 2:24 AM ESTSpecial Marine WarningPHI96 min
Dec 16, 3:20 AM ESTWind AdvisoryPHIMonmouth, Ocean10 hr
Dec 16, 12:01 PM ESTSmall Craft AdvisoryPHI42 hr
Dec 16, 12:28 PM ESTAreal Flood AdvisoryPHISalem4 hr
Dec 16, 3:56 PM ESTGale WatchPHI12 hr
Dec 16, 5:09 PM ESTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland, Gloucester, Salem3 hr
Dec 16, 7:25 AM ESTRiver Flood WarningPHIChester96 min
Dec 16, 3:41 PM ESTAreal Flood WarningPHIChester4 hr
Dec 16, 12:59 AM ESTSpecial Weather StatementPHISussex46 min

Nearby

Special Weather Statements in New Jersey, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.